An optimization approach to the dynamic allocation of economic capital
Roger Laeven and
Marc Goovaerts
Insurance: Mathematics and Economics, 2004, vol. 35, issue 2, 299-319
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (47)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(04)00048-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:35:y:2004:i:2:p:299-319
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().